Japan Journal of Industrial and Applied Mathematics

ISSN: 0916-7005 (Print) 1868-937X (Online)

Description

Japan Journal of Industrial and Applied Mathematics (JJIAM) is a Japan-based international forum for the expression of new ideas and original research across a range of mathematical topics. The journal publishes articles offering new insight into mathematical structures of phenomena in natural, social and industrial sciences, content linking real-world phenomena and mathematics through modeling and analysis, and research that impacts the development of mathematical sciences. Coverage extends to applied mathematical analysis, computational techniques and industrial mathematics including dynamical systems, discrete and experimental mathematics, asymptotic analysis, mathematical finance, mathematical biology, mathematical medicine, numerical analysis, computational algorithms, optimization, scientific computation, applied optimization, operations research, algorithms, simulation and approximation, and more.

JJIAM is the journal of the Japan Society for Industrial and Applied Mathematics.

31 Volumes 88 Issues 777 Articles available from 1984 - 2014

Browse Volumes & Issues